# SDR SWIA200414172

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 4,907 hours, 4,305 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE SELECTING FLAPS 0 TO 8.  REPLACED NR 1 AND NR 4 ACTUATORS.  RIGGED FLAPS IAW AMM 27-51-10, OPERATIONAL CHECK GOOD.  PN 852D100-19 SN OFF 4187 PN 854D100-20 SN OFF 2195.
